Please consult your physician as soon as possible.
You may need an urgent cardiologist opinion.
other cause of syncope is neurocardiogenic (vasovagal) syndrome. This condition, known by physicians as "neurally mediated hypotension", is also referred to as "the fainting reflex", "vasodepressor syncope", "vasovagal syncope", or "autonomic dysfunction". In this condition blood vessels tend to expand, which leads to pooling of blood in the lower parts of the body. As a result, less blood reaches the brain and this causes fainting. The usual stimulus for this action resides in the nerves of the heart-hence the term neurocardiogenic. A head-up tilt test can uncover the underlying cause of the fainting in this syndrome. Neurocardiogenic syncope is usually treated with medications that reduce the probability of cardiac nerves triggering the cycle that leads to lightheadedness, dizziness or fainting
taking a hot bath will lead to symptoms
One of the most common and treatable problems identified in those with neurocardiogenic syncope is a low salt (sodium) intake in the diet. Salt helps us retain fluid in the blood vessels, and helps maintain a healthy blood pressure.
YOU MUST CONTACT YOUR DOCTOR for proper diagnose and treatment